# SDR FDEA201507182260

- Difficulty date: July 18, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N779FD
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 735 hours, 26,831 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FX146N103069
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STATION 1480, FRAME HAS CORROSION, STRINGER 26R.  R & R FRAME IAW SRM-51-40-02.  REPAIR CLASSIFIED AS CAT A MAJOR REPAIR.
